# SDR 20010326CW001

- Difficulty date: January 22, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N950AA
- Make and model: Beech B-99
- Aircraft serial: U159
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3T*
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 115970279
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 32,041 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN UNRELATED REPAIR, IT WAS DISCOVERED THAT THE LEFT HORIZONTAL TIP RIB WAS CRACKED.  RIB WAS REPAIRED AND ADOUBLER WAS INSTALLED.  CRACKS WERE STOP DRILLED AS NECESSARY.  DUE TO VIBARATION, THE LEFT REGION OF THE HORIZONTAL STABILIZER ON MOST OF THESE AIRCRAFT, SUSTAIN SIMILAR SIGNS OF FATIGUE THROUGH CRACKING OR RIVITS LOOSENING.  PROP BALANCING AND FLIGHT CONTROL BALANCE CHECKS WILL NOW BE PERFORMED ON A MORE FREQUENT BASIS.
